# SDR SWIA200514483

- Difficulty date: January 30, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 28,817 hours, 37,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS MCD IS DIFFICULT TO OPEN AND CLOSE WITH RED HANDLE.  LUBRICATED DOOR IAW MM 12-21-15.  TURNED HYDRAULIC ON, HELD THE PUSH BUTTON FOR DOOR ASSIST UNTIL THE DOOR MADE CONTACT WITH MICROSWITCH.  OPERATIONAL CHECK GOOD.
